# SDR CA121206009

- Difficulty date: December 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C3W710C3W82
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON 100 HR INSPECTION,  SEVERAL CRACKS WERE FOUND ON THE WING SPAR FLANGE ANGLE AT THE WING STRUT PICKUP AREA.  FURTHER DISASSEMBLY OF THE WING CRACKS WERE FOUND ON A SECOND FLANGE ON THE OTHER SIDE OF THE PICKUP LUG AREA.
